# SDR UPS08851704

- Difficulty date: January 10, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 570466334
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAIL CONE FRAME FWD OF LOWER NAV LIGHT CUTOUT HAS CORROSION.  REPAIRED TAIL CONE FRAME FWD OF NAV LIGHT IAW RAA DC8-53-20678 AND EA 008-5710-01-A1261.
